Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had acute prostatitis, after years found prostate to be asymmetrical. Cause?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5665 Questions
i had acute prostitis a number of years ago. Had an annual check up today and for the second time, my GP found my prostate to be asymmetrical. Could my prostitis have caused this symptom?
Posted Mon, 16 Sep 2013 in Infections
Answered by Dr. Ivan R. Rommstein 28 minutes later
Brief Answer:
Yes. but you need ultrasound check.

Detailed Answer:
Hi and welcome to XXXXXXX Thanks for the query.
Prostate asymmetry is commonly found in your age and it usually indicates prostate hypertrophy,adenoma, chronic prostatitis or previous acute prostatitis that left scar on prostate. However, sometimes it may be sign of something more serious so I suggest to do ultrasound and PSA just to rule out malignancy(prostate cancer).
If you rule this out and you dont have any symptoms then treatment is not necessary. But if you have signs such as frequent and difficult urination then specific procedure can be done to improve your health. But go step by step. Wish you good health. Feel free to ask. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor